Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2012 | Volume: 12 | Issue: 7 | Page No.: 627-635
DOI: 10.3923/jas.2012.627.635
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail
Path Optimization using Gamma Distribution in MANETs
Saleem Sheik Aalam and T. Arulldoss Albert Victorie

Abstract:
A fundamental and critical issue arising in mobile ad hoc networks (MANETs) is how to select the optimal path between any two nodes. To find a solution to this problem, a method to obtain most stable paths, subject to the stable paths depending on the link availability and the transition probability of mobile nodes, that is subject to link failures caused the node mobility. Different mobility models have been proposed but the Random Way Point model has received significant attention. In our approach we focus on the Random Way Point and we derive the simple expressions for the availability and the transition probability. The method to measure link availability and transition probability is to implement in Multipath Distance Vector routing called as stability aware ad hoc on demand multipath distance vector routing (SA-AOMDV). A method to answer the above question has not been addressed adequately in the literature. In this paper we proposed to the Gamma probability distribution function for the transmission of the nodes fruitfully. In this paper, the proposed approach SA_AOMDV is introduced and verified through the NS2 simulator. Through our results, we study the problem of selecting an optimal route in terms of transition probability and link available time. Finally, we propose an approach to improve the efficiency of AOMDV.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Factors Affecting Performance of AODV
  •    Path Selection Technique for Highly Transmission Ratio and Reliable Routing in Manet
  •    Optimal Path Selection in MANET Considering Network Stability and Power Cost
How to cite this article:

Saleem Sheik Aalam and T. Arulldoss Albert Victorie, 2012. Path Optimization using Gamma Distribution in MANETs. Journal of Applied Sciences, 12: 627-635.

DOI: 10.3923/jas.2012.627.635

URL: https://scialert.net/abstract/?doi=jas.2012.627.635

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

       

       

Curve Bottom